Volume : IX, Issue : V, May - 2019

Intuitionistic Fuzzy Contra ? Generalized Continuous Mappings in Intuitionistic Fuzzy Topological Spaces

R. Kulandaivelu, S. Maragathavalli, K. Ramesh

Abstract :

In this paper we have introduced intuitionistic fuzzy contra (β ) ̂ generalized continuous mappings and some of their basic properties are studied.

Keywords :

Article: Download PDF   DOI : 10.36106/ijar  

Cite This Article:

INTUITIONISTIC FUZZY CONTRA ? GENERALIZED CONTINUOUS MAPPINGS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES, R.Kulandaivelu, S.Maragathavalli, K. Ramesh INDIAN JOURNAL OF APPLIED RESEARCH : Volume-9 | Issue-5 | May-2019


Number of Downloads : 297


References :